MathSciNet Relay Station
MathSciNet bibliographic data
MR1785681 35J60 (35A05 35B40 35B65 35J50)
Sirakov, Boyan On the existence of solutions of Hamiltonian elliptic systems in $\bold R\sp N$. Adv. Differential Equations 5 (2000), no. 10-12, 1445–1464.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement